# SDR MALA965002

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2692P
- Make and model: Swrngn SA227AC
- Aircraft serial: AC658B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 242.27
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND TWO CRACKS IN THE LOWER RIGHT BELT FRAME FLANGE AT FS 242.27.  REPAIRS WERE COMPLETED BY STOP DRILLING THE CRACKS AND INSTALLING A REPAIR DOUBLER IAW AEROTECH DESIGNS EA01-96040.  (M)
